Pacific Journal of Mathematics

An extension of Sion's minimax theorem with an application to a method for constrained games.

Joachim Hartung

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 401-408.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723972

Mathematical Reviews number (MathSciNet)
MR705239

Zentralblatt MATH identifier
0534.49009

Subjects
Primary: 90D05

Citation

Hartung, Joachim. An extension of Sion's minimax theorem with an application to a method for constrained games. Pacific J. Math. 103 (1982), no. 2, 401--408. https://projecteuclid.org/euclid.pjm/1102723972


Export citation

References

  • [1] K. J. Arrow, L. Hurwicz and H. Uzawa, Studies in Linearand Non-LinearPro- gramming, Part II, Stanford University Press, Stanford (California), 1958.
  • [2] C. W. Caroll, The created response surface technique for optimizingnon-linear restrained systems, Oper. Res., 9 2, (1961), 169-184.
  • [3] V. F. Dem'janov, Successive approximations for finding saddle points, Soviet Math. Dokl., 8 6, (1967), 1350-1353.
  • [4] A. V. Fiacco and G. P. McCormick, Non-Linear Programming:SequentialUncon- strained MinimizationTechniques, Wiley, New York, 1968.
  • [5] K. R. Frisch, The logarithmic potential method of convex programming,Memoran- dum of May 13, 1955, University Institute of Economics, Oslo.
  • [6] F. A. Lootsma, A Survey of Methods for Solving Constrained MinimizationProb- lems via Unconstrained Minimization,in: Numerical Methods for Non-Linear Optimi- zation, ed. F. A. Lootsma, Academic Press, London/New York 1972, 313-347.
  • [7] M. Sion, On General Minimax Theorems, Pacific J. Math., 8 (1958), 171-176.